# SDR AWXA200200018

- Difficulty date: December 31, 2001
- Submitted: January 10, 2002
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 49,505 hours, 31,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6545855538
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C - DURING C-15 CHECK MAINTENANCE DISCOVERED FLOORBOARD SUPPORT ANGLE CORRODED AT BS 947 TO BS 987, RBL 55, WL 208.1.  MAINTENANCE REMOVED CORROSION FROM FLOORBOARD SUPPORT ANGLE AND PERFORMED MATERIAL THICKNESS MEASUREMENT WITH LOSS OF MATERIAL OUT OF LIMITS IAW B737-300 SRM 53-60-13 PG 106-107.  REMOVED CORRODED SUPPORT ANGLE AND FABRICATED NEW ANGLE AND FILLER, INSTALLED REPAIR IAW B737-300 SRM 51-70-11 PG 1-6.
